About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 360182, 6 pages
http://dx.doi.org/10.1155/2013/360182
Research Article

Periodic Solutions of a Nonautonomous Plant-Hare Model with Impulses

1Sunshine College, Fuzhou University, Fuzhou, Fujian 350015, China
2College of Mathematics and Computer Science, Fuzhou University, Fuzhou, Fujian 350015, China

Received 25 July 2013; Revised 14 September 2013; Accepted 15 September 2013

Academic Editor: Thabet Abdeljawad

Copyright © 2013 Haihui Wu and Yan Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A plant-hare model subjected by the effect of impulses is studied in this paper. Sufficient conditions are obtained for the existence of at least one positive periodic solution.